advertisement
Question
Posted by: Blue Bear | 2004/11/17

Anti-biotics

I would like to know if Cepodem 100mg will interfere with the 2 month injection? My GP told me it will interfere with the Pill therefore will also interfere with the injection. Is this true?

Thanks for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection is not interfered with, only the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement